# SDR COMA0760059

- Difficulty date: January 24, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N451CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7562
- Aircraft time: 13,130 hours, 11,875 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5222 - ANTI-ICE DUCT WARNING IN CLIMB.  LEFT FUSELAGE DUCT ON EICAS WAS RED.  CLEANED CONNECTORS FOR 14TH STAGE BLEED AIR LOOP IN LEFT WHEEL WELL.  NO FURTHER DEFECTS.
